Vicks flu action tablets 12 tablets
Features Vicks flu action tablets:Vicks flu action tablets is a drug based on ibuprofen and pseudoephedrine capable of performing a double action, anti-inflammatory and decongestant. Thanks to its active ingredients it contributes to the containment of most of the symptoms related to colds such as joint pain, stuffy nose, headache, rhinitis and sinusitis.English version link
Commercial Prescribing Information
Holder:Procter & Gamble Srl
Dealer:Procter & Gamble Srl
Recipe:OTC - non-prescription medicines over the counter
Active principle:Ibuprofen + Pseudoephedrine
Therapeutic group:NSAID analgesics + decongestants
Pharmaceutical form:coated tablets
Symptomatic relief of nasal / sinus congestion with headache, fever and pain associated with cold and flu.
Vicks Flu Action is indicated in adults and adolescents aged 15 years and older.
Adults and adolescents aged 15 years and over:
1 tablet (equivalent to 200 mg of ibuprofen and 30 mg of pseudoephedrine hydrochloride) every 4-6 hours as needed.
For more severe symptoms, 2 tablets (equivalent to 400 mg of ibuprofen and 60 mg of pseudoephedrine hydrochloride) every 6-8 hours as needed, up to the maximum total daily dose.
The maximum total daily dose of 6 tablets (equivalent to 1200 mg of ibuprofen and 180 mg of pseudoephedrine hydrochloride) should not be exceeded.
Do not exceed 5 days of therapy for the adult population.
Do not exceed 3 days of therapy for adolescents (15-18 years).
This combination product should be used when both the decongestant action of pseudoephedrine hydrochloride and the analgesic and / or anti-inflammatory action of ibuprofen are required. If a symptom is predominant (nasal congestion or headache and / or fever), single active ingredient therapy is preferred.
In older patients and in patients with a history of ulcers, particularly if complicated with haemorrhage or perforation (see section 4.3), initiate therapy with the lowest possible dose because the risk of gastrointestinal haemorrhage, ulcer or perforation is greater as doses of NSAIDs.
Concomitant use of protective agents (misoprostol or proton pump inhibitors) should be considered in these patients, or in patients taking other drugs that may increase the risk of gastrointestinal events (see below and section 4.5).
In patients with renal or hepatic disorders it is necessary to adapt the dosage to the individual patient.
Undesirable effects can be reduced by using the lowest effective dose for the minimum duration necessary to relieve symptoms (see section 4.4).
Vicks Flu Action is contraindicated in children below 15 years of age (see section 4.3).
Method of administration
For oral use.
The tablets should be swallowed with water, preferably on a full stomach. Do not break or crush the tablets.
Hypersensitivity to ibuprofen, pseudoephedrine or to any of the excipients listed in section 6.1.
Patients under the age of 15.
Pregnancy and lactation (see section 4.6).
A story of ...
Special warnings and precautions for use
Concomitant use of Vicks Flu Action and other NSAIDs containing COX-2 inhibitors should be avoided.
Special warnings related to pseudoephedrine hydrochloride
The dosage, the maximum recommended duration of ...
Interactions with other medicines and other forms of interaction
Combination of pseudoephedrine with:
Non-selective monoamine oxidase inhibitors (MAOIs):
... Before taking "Vicks Flu Action" along with other medications such as "Acetylsalicylic acid + Coop Ascorbic Acid", "Acetylsalicylic acid + Vitamin C Angelini", "Angelini Acetylsalicylic Acid", "Acetylsalicylic acid DOC Generici", "Acetylsalicylic acid and Vitamin C Zentiva", "Acetylsalicylic acid EG", "Acetylsalicylic acid Krka", "LFM Acetylsalicylic Acid", "Sandoz Acetylsalicylic Acid", "Teva Italy Acetylsalicylic Acid", "Acetylsalicylic acid and Vitamin C Zentiva", "Aggrenox", "Algopirina", "Alkaeffer", "Antireumina", "Ascriptin", "Aspiglicina", "Aspirin C", "Aspirin pain and inflammation", "Aspirin efferv. + Vitamin C ", "Rapid Aspirin", "Aspirin", "Aspirinetta", "Aspro 500", "Aspro C 500", "Cardioaspirin", "Cardioral", "Carin", "Coumadin", "Duoplavin", "Exedrinil", "Frobeflu", "Instantal", "Margyl", "Neo-Nevral", "Neocibalgina", "Neonisidine C", "Neonisidine", "Parmodalin", "Sintrom", "Trinomia", "Vivin C", "Vivin", etc .., ask your doctor or pharmacist to verify that it is safe and not harmful to your health ...
Take Vicks Flu Action during pregnancy and breastfeeding
Can I take Vicks Flu Action while pregnant and breastfeeding?
Vicks Flu Action is contraindicated in pregnancy (see section 4.3).
Inhibition of prostaglandin synthesis can adversely affect pregnancy and / or embryonic / fetal development. Data from epidemiological studies suggest ...
Effects on ability to drive and use machines
Vicks Flu Action has no known effects on the ability to drive or use machines.
However, given that due to the presence of pseudoephedrine in exceptional cases they can ...
The most commonly observed adverse events related to ibuprofen are gastrointestinal in nature. In general, the risk of presenting adverse events (especially the risk of presenting complications ...
The most frequent manifestations of ibuprofen overdose are abdominal pain, nausea, vomiting, lethargy, thirst, muscle weakness, drowsiness, blurred vision and dizziness. Other side effects may occur, including ...
Pharmacotherapeutic group: Other associations against colds; nasal decongestants for systemic use, sympathomimetics; pseudoephedrine, associations.
ATC code: R05X; R01BA52
Vicks Flu Action is a medicine consisting of a combination of two ...
Ibuprofen is rapidly absorbed from the gastrointestinal tract, reaching maximum plasma concentrations approximately 2 hours after administration. The elimination half-life is approximately 2 hours.
Preclinical safety data
Only limited data are available on the toxicity of the drug combination Ibuprofen and pseudoephedrine hydrochloride.
Based on the different mechanisms of action of ibuprofen (non-steroidal anti-inflammatory drug) and pseudoephedrine hydrochloride (sympathomimetic), ...
List of excipients
Core of the tablet
Pregelatinised maize starch
Anhydrous colloidal silica
Stearic acid 95
Sodium lauryl sulfate
microcrystalline cellulose, pregelatinised starch (maize), povidone